# SDR QXEA2021030400102

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 7,920 hours, 4,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Alignment
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR LOWER " ARMED" INDICATOR OUT OF ADJUSTMENT ( GIRT BAR) INDICATOR ( PASSENGER AND SERVICE DOORS INDICATORS GIRT BAR ESCAPE SLIDE INDICATORS ). REMOVED FROM SERVICE. FOUND AFT PAX DOOR GIRT BAR INDICATOR MISALIGNED. REALIGNED INDICATOR TO BE VISIBLE IN MASK. NO ADJUSTMENTS MADE TO GIRT BAR. THIS CLEARS MEL. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
